# SDR GTIA2014080601397

- Difficulty date: August 6, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 34,174 hours, 16,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 15863
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE GREEN LIGHT NOT ILLUMINATED.  REPLACED AFT MEGAPHONE IAW AMM 25-65-920-001-A. OPS CK GOOD IAW AMM 25-65-51-710-002-A.
